American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E08) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Jeffrey Hakim. Tame supercuspidal representations of $\mathrm{GL}_n$ distinguished by orthogonal involutions. Represent. Theory 17 (2013) 120-175.
Abstract, references, and article information   
View Article: PDF

[2] Jeffrey Hakim and Joshua Lansky. Distinguished tame supercuspidal representations and odd orthogonal periods. Represent. Theory 16 (2012) 276-316.
Abstract, references, and article information   
View Article: PDF

[3] Todd Cochrane and Ali H. Hakami. Small zeros of quadratic forms mod $P^2$. Proc. Amer. Math. Soc. 140 (2012) 4041-4052.
Abstract, references, and article information   
View Article: PDF

[4] N. V. Budarina. On primitively 2-universal quadratic forms. St. Petersburg Math. J. 23 (2012) 435-458. MR 2896164.
Abstract, references, and article information   
View Article: PDF

[5] Constantin N. Beli. A new approach to classification of integral quadratic forms over dyadic local fields. Trans. Amer. Math. Soc. 362 (2010) 1599-1617. MR 2563742.
Abstract, references, and article information   
View Article: PDF

[6] Yuanhua Wang and Fei Xu. Spinor genera in characteristic 2. Memoirs of the AMS 194 (2008) MR 2418717.
Book volume table of contents   

[7] Constantin N. Beli. Representations of integral quadratic forms over dyadic local fields. Electron. Res. Announc. Amer. Math. Soc. 12 (2006) 100-112. MR 2237274.
Abstract, references, and article information   
View Article: PDF

[8] Carl R. Riehm. Orthogonal, symplectic and unitary representations of finite groups. Trans. Amer. Math. Soc. 353 (2001) 4687-4727. MR 1852079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. G. James and C. Maclachlan. Fuchsian Subgroups of Bianchi Groups. Trans. Amer. Math. Soc. 348 (1996) 1989-2002. MR 1348863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kazimierz Szymiczek. Witt equivalence of global fields. II. Relative quadratic extensions . Trans. Amer. Math. Soc. 343 (1994) 277-303. MR 1176087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Stanislav Jakubec and František Marko. Witt equivalence classes of quartic number fields . Math. Comp. 58 (1992) 355-368. MR 1094952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Donald G. James. Orbits in unimodular Hermitian lattices . Trans. Amer. Math. Soc. 332 (1992) 849-860. MR 1089419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Francesco Scattone. On the compactification of moduli spaces for algebraic $K3$ surfaces. Memoirs of the AMS 70 (1987) MR 912636.
Book volume table of contents   

[14] Wolfgang M. Schmidt. Small zeros of quadratic forms . Trans. Amer. Math. Soc. 291 (1985) 87-102. MR 797047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1